EconPapers    
Economics at your fingertips  
 

Motion of Bishop Frenet Offsets of Ruled Surfaces in E3

H. N. Abd-Ellah

Journal of Applied Mathematics, 2015, vol. 2015, issue 1

Abstract: The main goal of this paper is to study the motion of two associated ruled surfaces in Euclidean 3‐space E3. In particular, the motion of Bishop Frenet offsets of ruled surfaces is investigated. Additionally, the characteristic properties for such ruled surfaces are given. Finally, an application is presented and plotted using computer aided geometric design.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2015/218956

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2015:y:2015:i:1:n:218956

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-04-24
Handle: RePEc:wly:jnljam:v:2015:y:2015:i:1:n:218956